A proof for the analyticity of the solutions of nonlinear integral equations and a method of constructing analytic solutions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1970), pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_12_a10,
author = {P. P. Rybin},
title = {A~proof for the analyticity of the solutions of nonlinear integral equations and a~method of constructing analytic solutions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--86},
year = {1970},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_12_a10/}
}
TY - JOUR AU - P. P. Rybin TI - A proof for the analyticity of the solutions of nonlinear integral equations and a method of constructing analytic solutions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1970 SP - 84 EP - 86 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1970_12_a10/ LA - ru ID - IVM_1970_12_a10 ER -
%0 Journal Article %A P. P. Rybin %T A proof for the analyticity of the solutions of nonlinear integral equations and a method of constructing analytic solutions %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1970 %P 84-86 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1970_12_a10/ %G ru %F IVM_1970_12_a10
P. P. Rybin. A proof for the analyticity of the solutions of nonlinear integral equations and a method of constructing analytic solutions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1970), pp. 84-86. http://geodesic.mathdoc.fr/item/IVM_1970_12_a10/